|mild cardiomegally and atripla
Mar 9, 2011
hi, i have been on atripla for on eyear now today i went for a chest xray and was tol di hav emild cardiomegally what could be the possible causes ? am non pregnant and not on any other medication apart from the multivites ?
| Response from Dr. Henry
Atripla has not generally been linked to significant cardiomegaly which can have many non-HIV causes (ie high blood pressure). A cardiac evaluation including sometimes an EKG and/or echocardiogram is recommended to determine if there is something of concern going on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Swallowing Cum Worried I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.